# SDR YENA2024011700067

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 30,518 hours, 20,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DAMAGE ALL OVER A/C EXTERIOR OF AIRCRAFT- RADOME- ENG NARCELLS -WING LEADING EDGE; CHAPTER 05-50-28-210-801A INSPC/W TOMX WO 2296, NR 00068, CH 05-50-60 HAIL STRIKE INSP C/W TOMX WO 2296 NR 00010 RADOME REPL NR00042, ENGINLET REPLACEMENTSON NR 00038, 00039.  BELLY FAIRING ON MDDR# , AND ENGINEERING  EA'S ON WO# 1255215, 1275034, 1276059, AND 1267779 FOR PERMANENT AND TEMPORARY REPAIRS FOR FUSELAGE, EMPENNAGE, WINGS, SLATS.  AIRCRAFT HAS BEEN INSPECTED AND DAMAGE ADDRESSED.
